# SDR 95ZZZX6279

- Difficulty date: September 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427JS
- Make and model: Dorner DO328100
- Aircraft serial: 3039
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 001A561A0000201
- Condition: Cracked
- Location: Rt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 7187 - DURING CRUISE AT FLT LEVEL 240, CREW REPORTED A CRACK IN THE FIRST OFFICER'S WINDSHIELD.  AIRCRAFT DIVERTED TO PIT AND LANDED WITHOUT FURTHER INCIDENT.  AIRCRAFT FERRIED TO CAK WHERE MAINTENANCE REPLACED FIRST OFFICER'S WINDSHIELD.  WORK ACCOMPLISHED IAW MM 56-11-00.
